Discussions that mention lyrica

Back Problems board


Thank you both for replying, I'm a lil better today and have a appt. at the dr.'s office for 4:15 today. My headache stopped last night after laying down in bed. My BP is 168/92 now still high but not as high.

I'm 46, I have type 2 diabetes along with my back problem. There is a history in my moms family including my mom who has high bp and takes meds for it. I take 450 mg lyrica a day, 10 mg flexiril 3 times a day and lortab 10/500 3-4 times a day. I have been on these meds for over a year now with no dosage change recently. I fear I will end up on another pill to take every day, I know it's for the best if I end up on it. I'm wondering if I loose weight if it will help my BP and am embarrassed to say I weigh about 60 pounds more than I should, I have gained about 30 pounds about ayear or so but not any weight gain since then. It's so hard to loose or maintain a wieght when it's so painful to exercise. Walking isn't doing anything for me toloose weight.

Anyway, I'm going to lay down for abit then start getting ready to see the doc later today. I will keep you posted. Again thanks so much for your concern.

God Bless

Carol
I submitted my post without wishing you all good luck with your weight loss also. I truely know how hard it is to loose it. I know the lyrica can cause weight gain so extra good luck to those of you who are taking that and trying to loose weight.

Please keep me updated also on your success, and any lil tips you may find that work well.

Carol
glad you went to see your doc carol.i am just wondering how long you have been on the lyrica?i personally had some kidney issues pop up with lyrica,among other insane types of side effects too.there is a direct link between the metabolization of lyrica to the kidneys too.did your doc do any real bloodwork on you just to check basic organ functions?there is just something about lyrica that now has the drug co doing research studies into the effects on the creatinine(an indicator of overall kidney function) and also the effects it has on the eys as well.these little things seemed to start really showing themselves once it hit the general population that did not show during the actual drug trials.just an FYI for you.if things do not 'feel' better for you,go back and see your doc about just checking,at the very least,kidney function.being that you are also diabeteic places you in a bit higher risk catagory for kidney issues.you just need to make certain things are running as they should be ya know?i do hope you feel better soon hon,marcia
Marcia,
Thanks so much for the info, my dr. is doing a complete blood work up in two weeks she said. She did ask about my vision which I don't have any issues with except for a lil blurry vision but it doesn't happen but maybe once a week or so nothing that concerns me at this point. I will make sure she does check the kidney function but I assume that is part of a full blood workup. It has been along time since that has been done so it's due anyway.

I did have my concerns about lyrica when I started taking it and I do take a rather high dose they say (450 mg a day). I do know without it I woudl be suffering extreme pain in my foot & leg so I hope it's not causing any trouble.

Thanks again!

God Bless

Carol
hey carol,keep track of that blurry vision,K? can you remeber at all just when the blurring started?was it after you started the lyrica?i actually had up and down double vision on that stuff which was just insane.never ever had that before or since i stopped lyrica.just while actually on it.after that,my eyes went back to normal.just really freaky stuff happened to me from lyrica.it sounds like you really have a good primary who is watching out for you in all this,and believe me,that alone helps tons.i am lucky in that dept too.if it weren't for my rpimary doing the right referals when things hit the fan with me i probably would be dead now.sometimes we do get lucky.

i just wanted to mention something about BPs and back/neck injuries?in some cases,depending on just what is actually being affected within the spine itself or espescially when the cord is involved in some way or the SNS,this alone can be responsible for abnormal BPs.it all depends on just what is actually being affected and what that particular area governs.

i have always had BPs that were mostly hypotensive,but after my sympathetic nervous system became damaged i started suffering from orthostatic hypotension where my BP would be like 120 sys while sitting,but as soon as i tried to get up,my sys bottomed out down to only 88.still have the lower than norm BPs which for me is great since i also have the kidney disease to deal with too.but the orthostatic issue finally went away.things can happen.just a thought for the day.good luck carol and please continue to keep us posted hon,Marcia
Hi Everyone,
You'll all be happy to know that my BP was 142/89 this evening. I haven't done anything today but take care of my foster pup, 2 month old chihuahua witha broken leg, I didn't even do my hair today. I figured a day of just vegging would do mysome good. My sugar was still high but we can't conquer rome in a weekend, lol. I am really taking this as a warning from God to get my act together and take care of the body he gave me. So we are following dr.'s orders to the letter.

Thanks for the info I will check things out and I am going to have them check my kidney function too. I have been on neurontin and or lyrica for like over two years now. The lyrica is so new I know that it will have issues showing up as it's being prescribed so readily now.

God BLess

say a lil prayer for my foster pup? he was playing today and jumped on the back of my collie/shep mix, lol, good things he's an old man and just gave a lil growl and roll warning, that lil guy flew under the chair so fast, rofl. They are all happy and tucked in now. But that lil guy is sooooo cute and NO I will not be keeping him. He has a family waiting for him to heal so they can adopt him, thats what really is best for our home, 9 critters are enough for now.


Carol